# SDR SWAA2020110925031

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED AT BS 540 FWD CARGO COMPARTMENT.  PERFORMED REPAIR ON STRINGER 26L LOCATED BETWEEN BS 500D AND BS 540 FWD CARGO COMPARMTMENT, IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 FIGURE 206.
